My sister is in the hospital & she had been taking fiorcet but for some reason they started her on tramadol as well, a few hours after her first dose of tramadol she began to stutter tremendously. She can't even get a word out without stuttering & she was pefectly fine before.
Is the staff aware of that. She shouldn't have anymore tramadol.
If she suffers from migraines, struggling to speak correctly or impaired speech is a potential symptom of migraine disease. As you may know, new migraine symptoms can appear any time. Personally, I won't take Tramadol if I have a migraine or headache of any kind as it only makes me feel worse. Please insist she is seen by her doctor or at least one on call asap!!
And what did "they" have to say about this and treating it?
It sounds as though she has has a severe reaction to the Tramadol, i hope the doctors have stopped treatment now!? What have they said about it? One of the side effects of Tramadol (although rare) can be to effect speech...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Nov 2009 • 1 answer
Updated 23 Feb 2010 • 2 answers
Updated 19 Nov 2011 • 2 answers
Updated 24 Jun 2018 • 6 answers
Updated 28 Feb 2014 • 7 answers